# SDR YENA2021052800343

- Difficulty date: May 25, 2021
- Submitted: May 28, 2021
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 66,734 hours, 23,998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV, EPSU 12WL FAULT ; REF AEM NR 2021-137/1-2021-188774 - REPLACED EPSU 12WL IAW A320 AMM 33-51-38-400-001-A, 33-51-00-710-001. OPS CHECK GOOD.
